Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Less SSRI Weight Gain at Higher Dosage Levels?

Posted by MelindaJ on December 12, 1999, at 12:29:06

I'm back on Zoloft, still struggling to lose the 30lbs I gained from my last round and experiencing carb. cravings at the worst time of the year! I read a remark made by a Dr. at another web site that his patients' cravings usually disappeared when their dosages were increased to the 200-400 mg range. He also suggested switching to Effexor, Serzone or supplementing with Wellbutrin. Have any of you experienced success with these stategies? Also, has anyone experienced an increase in severe headaches at these dosage levels?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MelindaJ thread:16762